# SDR SWAA2022081040106

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 32,322 hours, 14,778 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Damaged
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE FAN DUCT PANELS #2 AND #3 HAVE HARDWARE HOLES ELONGATED / [01] REMOVED AND REPLACED #2 ENGINE FAN DUCT PANELS #2 AND #3 POSITIONS PER AMM 72-23-07
